# SDR SWAA2022010457679

- Difficulty date: January 2, 2022
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N947WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36924
- Aircraft time: 38,466 hours, 23,227 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD BIN EMERGENCY LIGHTING AT SEAT ROW 16 RH AND 19 RH INOP ; / [01] OK TO CONTINUE PER MEL 33-15-02 SP#1 B MDDR# 41583; [02] REMOVED AND REPLACED FUSE ON BATTERY PACK M1672 FOR EMERGENCY LIGHT SYSTEM IAW AMM 33-51-06 OPS CHECK GOOD
